# SDR ASOA2014100811385

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 19,618 hours, 18,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER ON LOWER FWD WALL BY PASSENGER DOOR BROKEN.  R & R EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-19. OPS CHECKED GOOD.
